Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Having mild pain with anxiety and heaviness in head. What treatment should be done?

User rating for this question
Very Good
Answered by
Practicing since : 2001
Answered : 706 Questions
I have mild pain,anxiety,over sleeping (drowsy) and heavy head problem particular on left side.if i read book, pain starts after few minutes.feel abnormality on left temporal lobe.what is the treatment or suggestion?
Posted Sat, 16 Mar 2013 in Headache and Migraines
Answered by Dr. Gopal Krishna Dash 17 minutes later

Thanks for the query,

I have noted your complaints.

Passing urine three times in sleep could suggest a possibility of seizures in the background of abnormal EEG.

Your EEG findings will guide us to select the appropriate medications. The medications that can help are sodium valproate, topiramate. With due respect to your physician, I feel that you will benefit with valproate. You need to identify the stress and avoid that. Practice relaxation techniques like Meditation also. All these will reduce the headache too.

I hope that I have clarified your query,

Please get back to me, if you have further concerns

Best wishes
Above answer was peer-reviewed by
Follow-up: Having mild pain with anxiety and heaviness in head. What treatment should be done? 56 minutes later
Thank you very much for you suggestion, to give you update i took Tagretol few years before,i am not taking any medicine other than Neurobion Forte now a days.
i am also facing ED problem since few years, i guess because of neurological problems.

Should i continue Neurobion Fort with Sodiuam Valporate and what dose of Sodiuam Valporate will you recommend and how long should i take.


Answered by Dr. Gopal Krishna Dash 8 hours later

There is no definite need of neurobion. You may take valproate (with consultation with a neurologist) for about 6 months and get reviewed . This is a prescription drug and should be rightfully given to you by your physician after an exam.

Best wishes
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor